# SDR ASAA2024022548308

- Difficulty date: February 25, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N293AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64302
- Aircraft time: 18,791 hours, 5,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Bs 727f-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL HAS CORROSION AT STA 727F+11 TO STA 727I+8. GROUNDED - YES. REMOVED DAMAGE FROM AFT PIT L/H TRANSITION PANEL @ STA 727F+11 TO 727I+8 IAW B737-900 ER SRM 53-00-53-1A-2.2.D ORIGINAL THICKNESS: .040 IAW B737-900 ER SRM 53-60-53-0I-2. REMOVED: .008,REMANING: .032 & IS FOUND TO BE OUT OF LIMITS IAW B737-900 ER SRM 53-00-53-1A-2.4.A.2. FABRICATED,ALODINED,PRIMED,& INSTALLED REPAIR PARTS IAW B737-900ER SRM 53-00-53-2R-5.4.
